# SDR AALA202307061857

- Difficulty date: July 5, 2023
- Submitted: July 6, 2023
- Operation: Air carrier
- Aircraft: N776XF
- Make and model: Airbus A319-112
- Aircraft serial: 2209
- Aircraft time: 59,909 hours, 30,085 cycles
- System (JASC): 5200 · Doors
- Part: Rod
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

AIRCRFT WAS NOT GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAT RETURNED TO DCA DUE TO A FORWARD CARGO DOOR LIGHT ON THE ECAM DURING CLIMB. THE AIRCRAFT LANDED SAFELY AT DCA WITHOUT FURTHER INCIDENT. MAINTENANCE ADJUSTED THE FORWARD CARGO DOOR PROXIMITY SWITCH ROD PER AMM 52-31-00 AND THE CARGO DOOR INDICATION OPERATIOANL CHECKED GOOD.
